# SDR P2EA00045

- Difficulty date: January 24, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND CORROSION ON FLOORBEAM AT BS 259.5, WL 208 AND BETWEEN RBL 5 AND RBL 10.  REPAIRED FLOORBEAM UPPER CHORD, BETWEEN RBL 10 AND LBL 29 AIW SRM 51-40-4, FIG 1.  (M)
